BibTeX record journals/sLogica/Sofronie-Stokkermans00

download as .bib file

@article{DBLP:journals/sLogica/Sofronie-Stokkermans00,
  author    = {Viorica Sofronie{-}Stokkermans},
  title     = {Duality and Canonical Extensions of Bounded Distributive Lattices
               with Operators, and Applications to the Semantics of Non-Classical
               Logics {I}},
  journal   = {Studia Logica},
  volume    = {64},
  number    = {1},
  pages     = {93--132},
  year      = {2000},
  url       = {https://doi.org/10.1023/A:1005298632302},
  doi       = {10.1023/A:1005298632302},
  timestamp = {Sat, 20 May 2017 00:23:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/sLogica/Sofronie-Stokkermans00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics